# SDR UIEA2025082401134

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N703GT
- Make and model: Boeing 777F16
- Aircraft serial: 41518
- Aircraft time: 60,766 hours, 8,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EQUIPMENT CABINET LEFT PBE BRACKET BROKEN.  SECURED PBE BRACKET FASTENERS IAW SRM 51-40-02. NO DEFECTS NOTED AT THIS TIME.
